# SDR GUUA95253052907A

- Difficulty date: May 29, 2007
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 22,150 hours, 26,284 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP DISCOVERED RT FWD PRESSURE BULKHEAD CRACKED 2.5 INCHES HORIZONTALLY AND 1.0 INCH VERTICALLY AT STA 89.00.  STOP DRILLED CRACKS AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
